An older adult client monitors their BP at home. Lately they have been experiencing dizziness and nausea, followed by a headache when they arise from lying down for a nap. They were worried it was their BP so they began measuring the BP after they arose from a nap and found that the BP would drop from 124/82 to 102/70. They called the nurse concerned about their BP. What is the most appropriate information for the nurse to give this client? This is called hypotension and may be caused by your medications.This is called hypotension and may be caused by your medications. You may have orthostatic hypotension and should be seen by your health care provider as soon as you can.You may have orthostatic hypotension and should be seen by your health care provider as soon as you can. You should not lay down for a nap during the day to prevent your BP from dropping.You should not lay down for a nap during the day to prevent your BP from dropping. You should change the batteries in your BP monitor.You should change the batteries in your BP monitor.
[Expert Solution]: An older adult client monitors their BP at…
Need help with your Clinical Case Studies case study or NCLEX preparation? Connect with a verified Nursing expert now.